81
TÍTULO: Radial derivative on bounded symmetric domains
AUTORES: Ren, GB; Kahler, U ;
PUBLICAÇÃO: 2003, FONTE: STUDIA MATHEMATICA, VOLUME: 157, NÚMERO: 1
INDEXADO EM: Scopus WOS CrossRef: 5
NO MEU: ORCID
82
TÍTULO: Weighted Harmonic Bloch Spaces and Gleason's Problem  Full Text
AUTORES: Guangbin Ren; Uwe Kähler ;
PUBLICAÇÃO: 2003, FONTE: Complex Variables, Theory and Application: An International Journal, VOLUME: 48, NÚMERO: 3
INDEXADO EM: CrossRef: 3
NO MEU: ORCID
83
TÍTULO: Clifford analysis on projective hyperbolic space II  Full Text
AUTORES: Sommen, F; Cerejeiras, P ; Kahler, U ;
PUBLICAÇÃO: 2002, FONTE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 25, NÚMERO: 16-18
INDEXADO EM: Scopus WOS CrossRef: 1
NO MEU: ORCID
84
TÍTULO: Weighted holder continuity of hyperbolic harmonic Bloch functions
AUTORES: Ren, GB; Kahler, U ;
PUBLICAÇÃO: 2002, FONTE: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, VOLUME: 21, NÚMERO: 3
INDEXADO EM: Scopus WOS CrossRef: 5
NO MEU: ORCID
85
TÍTULO: A quaternionic Beltrami-type equation and the existence of local homeomorphic solutions
AUTORES: Cerejeiras, P ; Gurlebeck, K; Kahler, U ; Malonek, H ;
PUBLICAÇÃO: 2001, FONTE: ZEITSCHRIFT FUR ANALYSIS UND IHRE ANWENDUNGEN, VOLUME: 20, NÚMERO: 1
INDEXADO EM: Scopus WOS
NO MEU: ORCID
86
TÍTULO: Clifford analysis and the navier-stokes equations over unbounded domains
AUTORES: Kähler, U ;
PUBLICAÇÃO: 2001, FONTE: Advances in Applied Clifford Algebras, VOLUME: 11, NÚMERO: S1
INDEXADO EM: CrossRef: 3
NO MEU: ORCID
87
TÍTULO: On Beltrami equations in Clifford analysis and its quasi-conformal solutions
AUTORES: Cerejeiras, P; Kahler, U ;
PUBLICAÇÃO: 2001, FONTE: NATO Advanced Research Workshop on Clifford Analysis and Its Applications in CLIFFORD ANALYSIS AND ITS APPLICATIONS, VOLUME: 25
INDEXADO EM: WOS
88
TÍTULO: Quaternionic Beltrami-type equations and homeomorphic solutions
AUTORES: Kähler, U ; Martins, AM;
PUBLICAÇÃO: 2001, FONTE: Advances in Applied Clifford Algebras, VOLUME: 11, NÚMERO: S2
INDEXADO EM: CrossRef: 2
NO MEU: ORCID
89
TÍTULO: Elliptic boundary value problems of fluid dynamics over unbounded domains  Full Text
AUTORES: Cerejeiras, P ; Kahler, U ;
PUBLICAÇÃO: 2000, FONTE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 23, NÚMERO: 1
INDEXADO EM: Scopus WOS CrossRef: 19
NO MEU: ORCID
90
TÍTULO: On a direct decomposition of the space ℒp(Ω)
AUTORES: Kahler, U ;
PUBLICAÇÃO: 1999, FONTE: Zeitschrift fur Analysis und ihre Anwendung, VOLUME: 18, NÚMERO: 4
INDEXADO EM: Scopus
NO MEU: ORCID
Página 9 de 10. Total de resultados: 94.